MedElevator Войти в исследования
← Поиск публикаций
La Revue de medecine interne · 2016

[Skin necrosis with vitamin K antagonists: An imbalance between coagulant and anticoagulant factors].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Vildy S, Osmaeva K, Closs-Prophette F, Maillard H

Аннотация

INTRODUCTION: Skin necrosis with vitamin k antagonists are rare. They affect more frequently middle-aged and obese women, often within 10 days after initiating of treatment. They occur most often in a context of thrombophilia.

CASE REPORT: An 18-year-old obese woman was treated with heparin and fluindione for a lower limb deep venous thrombosis. On day 5, the patient presented fever and skin necrosis, which extended rapidly. We identified an activated protein C resistance and a major inflammatory syndrome related to Mycoplasma pneumoniae infection. The outcome was favorable after discontinuation of the fluindione, introduction of heparin and vitamin K, despite amputation of a toe.

CONCLUSION: Skin necrosis is due to a transient hypercoagulable state during the initiation of vitamin K antagonist treatment due to an imbalance between pro- and anticoagulant factors. In our case, it was caused by an activated protein C resistance and an inflammatory syndrome.

Предметные рубрики MeSH